# SDR FDEA201608172900

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE ARE NUMEROUS LIGHTNING STRIKES AT BS 680 - 740 STRINGERS 27 - 28L.  COMPLIED WITH EA F-5330-T0327528, PART 1.  REPAIR RIVETS AND LIGHTNING DAMAGES ON FUSELAGE SKIN PANEL BETWEEN STA 680-STA 716 AND S-27L-S-28L.  REPAIR CLASSIFIED AS MAJOR.
